MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK F/G WINGSPAN STENT SYSTEM 3.0 X 15MM; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK F/G WINGSPAN STENT SYSTEM 3.0 X 15MM; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003WS0300150
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Analysis of the returned device revealed that the stent was prematurely deployed.In addition, the stent delivery catheter outer body was deformed under the strain relief at 1cm from the hub, the outer shaft was kinked in numerous locations and the proximal end of the stent stabilizer inner body was broken/fractured.It is probable that the device was damaged during the clinical procedure and device performance was limited due to procedural factors during use; therefore, an assignable cause of operational context will be assigned to the observed anomaly.
 
Event or Problem Description
Analysis of the returned device revealed that the stent had prematurely deployed during use.No consequences to the patient were reported.

Brand Name
F/G WINGSPAN STENT SYSTEM 3.0 X 15MM
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key5848394
Report Number3008881809-2016-00112
Device Sequence Number733543
Product Code NJE
UDI-Device Identifier04546540722805
UDI-Public(01)04546540722805(17)180630(10)18451555
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H050001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue NumberM003WS0300150
Device Lot Number18451555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2016
Initial Report FDA Received Date08/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1